# SDR SWAA2022071223316

- Difficulty date: June 27, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 19,972 hours, 9,339 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE CRACKED AT O/B END OF L/W TRAILING EDGE TRANSVERSE WEB ABOVE #1 PYLON AFT TIP / [01] REMOVED AND REPLACED THE ATTACH ANGLE AT THE O/B END OF THE L/W TRAILING EDGE TRANSVERSE WEB ABOVE THE #1 PYLON AFT TIP IAW SRM 51-40-02-0G-0; STEP 7 AND IPC 57-42-51-03.;[02] VERIFIED CORRECTIVE ACTION 1
